# SDR CALA2022122803514

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 61,787 hours, 27,077 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2736
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVNCS VENT INOP ON STATUS PAGE AVEC TEST HITS SKIN AIR OUTLET VALVE HAS HISTORY OK TO MEL DEFERRED PER MEL 2126C, DDP STEP A,B, & D C/W BY U092844 & U102066, PROCEDURE 2 PRIOR TO DEICING.  REPLACED 22HQ SKIN AIR OULET VALVE IAW AMM 21-26-53-400-001-A. 21-26-00-710-001-A. AEVC SYSTEM TEST PASSED. NO FAULTS NOTED. ACP REACTIVATION OF SKIN AIR VALVE OUTLET IAW ROTABLE PARTS CHANGE WAS INDICATED .
